# SDR ASAA0976471

- Difficulty date: August 28, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 35,849 hours, 16,238 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WBE FLOORBEAM PREVIOUS REPAIR UPPER SURFACE CORROSION OUT OF LIMITS.  REMOVED PREVIOUS REPAIR AND REPAIRED FLOORBEAM UPPER TEE FITTING.
